# SDR MALA070116

- Difficulty date: September 12, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 340B456
- Aircraft time: 20,285 hours, 22,086 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Condition: Seized
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO ODOR COMING FROM RIGHT BLEED.  FOUND ACM TO HAVE SEIZED.  REPLACED RIGHT ACM - PN 776910-6.
